Open Access
2008 Refined Multidimensional Hardy-type inequalities via superquadracity
J. A. Oguntuase, L.-E. Persson, E. K. Essel, B. A. Popoola
Banach J. Math. Anal. 2(2): 129-139 (2008). DOI: 10.15352/bjma/1240336299


Some new refined multidimensional Hardy-type inequalities for $p\geq 2$ and their duals are derived and discussed. Moreover, these inequalities hold in the reversed direction when $p \neq 1, 1\leq p\leq 2.\ $The results obtained are based mainly on some new results for superquadratic and subquadratic functions. In particular, our results further extend the recent results in [J.A. Oguntuase and L.-E. Persson, Refinement of Hardy's inequalities via superquadratic and subquadratic functions, J. Math. Anal. Appl., 339 (2008), no. 2, 1305-1312] to a multidimensional setting.


Download Citation

J. A. Oguntuase. L.-E. Persson. E. K. Essel. B. A. Popoola. "Refined Multidimensional Hardy-type inequalities via superquadracity." Banach J. Math. Anal. 2 (2) 129 - 139, 2008.


Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1165.26337
MathSciNet: MR2436873
Digital Object Identifier: 10.15352/bjma/1240336299

Primary: 26D15
Secondary: 26A51‎

Keywords: dual inequalities , multidimensional Hardy-type inequalities , refined Hardy's inequalities , subquadratic functions , superquadratic functions

Rights: Copyright © 2008 Tusi Mathematical Research Group

Vol.2 • No. 2 • 2008
Back to Top